# SDR AALA202510303704

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 39,380 hours, 4,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  R5 DOOR DURING EPAS BATTERY OPERATIONAL TEST AMBER STATUS LIGHT DOES NOT COME ON. DOOR 5R EPAS SYSTEM WIRING CHECK CARRIED OUT NORMAL, EPAS BATTERY PACK DISCONNECTED AND RECONNECTED, CARRIED OUT DOOR 5R EPAS BATTERY OPERATIONAL TEST AND RESULT NORMAL. PER WDM 52-11-16 REV140, AMM 52-12-20 REV 250.
